Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Enclosure results for second-order relative spectra by elementary means


Author: Peter Otte
Journal: Proc. Amer. Math. Soc. 132 (2004), 827-830
MSC (2000): Primary 47A10, 47B15
Published electronically: July 28, 2003
MathSciNet review: 2019961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by the general approach due to Shargorodsky we derive enclosure results for the second-order relative spectrum of bounded selfadjoint operators by studying quadratic operator pencils. The quality of the results is discussed by means of a simple example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 47B15

Retrieve articles in all journals with MSC (2000): 47A10, 47B15


Additional Information

Peter Otte
Affiliation: Mathematisches Institut, Universität München, Theresienstraße 39, 80333 München, Germany
Address at time of publication: Fakultät für Mathematik, Ruhr-Universität Bochum, Universitätsstrasse 150, 44780 Bochum, Germany
Email: otte@mathematik.uni-muenchen.de, Peter.Otte@ruhr-uni-bochum.de

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07125-9
PII: S 0002-9939(03)07125-9
Received by editor(s): October 17, 2002
Received by editor(s) in revised form: November 1, 2002
Published electronically: July 28, 2003
Additional Notes: I would like to thank H. Kalf for encouraging me to prepare this note
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society